# SDR IPXA2016101909603

- Difficulty date: October 5, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 30,584 hours, 21,306 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin Panel
- Part number: 148N3710Y88
- Part serial: C17238201
- Condition: Delaminated
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2, REMOVE AND REPLACE TAIL CONE SKIN PANEL PN 148N3710Y88 DUE TO DELAMINATION.  REMOVED AND REPLACED TAIL CONE ASSY, BOND ASSY IAW DRAWING 148N3710.
